Forum Replies Created
May 23, 2015 at 4:51 pm in reply to: Disseminated drug-resistant herpes? #6847lifecrisisParticipant
Thank you Terri. I know my symptoms sound very atypical. However, I have no other explanation for the problems.
I am attaching one of my rashes . I have these type of pimples on scalp, shoulders, arms, trunck and elsewhere. Sometimes very itching. They come and go. May recur in the same place. Do yoy think it looks lIke herpes?
Sorry for bothering you on this holiday weekend. Thank you again!May 22, 2015 at 2:39 pm in reply to: Disseminated drug-resistant herpes? #6827lifecrisisParticipant
Hi Terri, I am waiting anxiously for your advice.
(1) How likely do you think I am suffering herpes? Based on the high titre of IgG, the symptoms (itching, burning, low fever, eye inflammation, papules all over including scalp, dizziness, headache, etc. ). I cannot find an alternative explanation for all what I have been suffering Anti-viral seems working partially at least, while antibiotics did not help at all.
(2) If it’s herpes, how come it has been lasting so long ( almost half a year) and keep worsening. I did have a lot stress but I believe I am not immnucompromised. I had HIV test 3 times over this period all negative. I know it’s unusual for an immune competent individual to have drug resistant herpes, I was worrying that I might contracted a resistant strain from the beginning. Do you think it’s possible?
(3) I am currently mostly concerned about my persistent dizziness, headache around the eyes and the temporal region, which is worse at night. I did MRI a couple of weeks ago, no infection was identified, but at that time I did not have same headache as I have now. I thought I did not have full-blown encephalitis just due to the suppression effect of valtrex. I am worrying that if I stop it, I will experience an catastrophic progression of the disease.
(4) I started 2g valtrex twice yesterday, feeling better during the daytime , esp. the eye pain. But the headache returned last night. I really freaked out, don’t know what to do next. I have an appointment next week with dermatologist, because I am running out of my meds. I don’t know if I can wait till that time.